MathSciNet Relay Station
MathSciNet bibliographic data
MR1451798 (98j:53064) 53C40 (53C35 57S25)
Ewert, Heiko A splitting theorem for equifocal submanifolds in simply connected compact symmetric spaces. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2443–2452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement